Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Well Quasi Orders in Subclasses of Bounded Treewidth Graphs and Their Algorithmic Applications

Fellows, Michael, Hermelin, Danny and Rosamond, Frances (2012). Well Quasi Orders in Subclasses of Bounded Treewidth Graphs and Their Algorithmic Applications. Algorithmica: an international journal in computer science,64(1):3-18.

Document type: Journal Article

IRMA ID 83093774xPUB171
Title Well Quasi Orders in Subclasses of Bounded Treewidth Graphs and Their Algorithmic Applications
Author Fellows, Michael
Hermelin, Danny
Rosamond, Frances
Journal Name Algorithmica: an international journal in computer science
Publication Date 2012
Volume Number 64
Issue Number 1
ISSN 0178-4617   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-84861455469
Start Page 3
End Page 18
Total Pages 15
Place of Publication United States
Publisher Springer
HERDC Category C1 - Journal Article (DIISR)
DOI http://dx.doi.org/10.1007/s00453-011-9545-y   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 21 Abstract Views  -  Detailed Statistics
Created: Fri, 17 Jan 2014, 01:20:35 CST